# SDR ASAA2023062643770

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,248 hours, 8,846 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH EEC'S ALTN MODE AFTER ENGINE START. GROUNDED - YES. BOTH EEC'S TEST GOOD - NO FAULTS UPON ARRIVAL AT A/C - FOUND P5-68 POWER MANAGEMENT MODULE ENG. 1&2 SWITCHS IN THE ALTERNATE POSITION. SWITCHED BOTH TO NORMAL (ON)_ POSITION. REF. FIM 73-05 TASK 811, PERFOMRED REPAIR CONFIRMATION - TEST 13 - 5 MIN ENG RUN ON BOTH ENG'S, EEC BITE CHECKS, EEC SELF TESTS AND DEU'S GROUND SELF TESTS. ALL GOOD.
